# SDR 2002FA0000264

- Difficulty date: March 13, 2001
- Submitted: February 26, 2002
- Operation: General aviation
- Aircraft: N10AH
- Make and model: Lear 35A
- Aircraft serial: 657
- Engine: Garrtt TFE731*
- System (JASC): 2760 · Drag Control System
- Part: Solenoid
- Part number: 26270522
- Part serial: 763
- Condition: Intermittent
- Location: Spoiler Manifold
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPOILER OPERATION INTERMITTENT.  MAINIFOLD ASSEMBLY HAS TWO SOLENOIDS, APPEARS THAT ONE MAY BE STICKING OR HAVE AN ELECTRICAL PROBLEM.
